# SDR SWI2025F01711

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 49,507 hours, 43,071 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: Illuminated
- Location: Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE ON APPROACH WHEN SELECTING FLAPS 20 TO 30. RAN QRH AND FLAPS STAYED IN THE FLAPS 20 DETENT AFTER RESELECTING FLAPS 20 FROM THE FLAPS 30 DETENT PER PROCEDURE.  (FLIGHT 4808)
